# SDR VNAA202511290032

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT RAILS OF STGR 15RH IN FS375.00, FS377.00, FS390.00, FS398.00 TO FS404.00, FS437 TO FS450.00 AND FS552.00 AT PASSENGER CABIN..  CORROSION ON RH SEAT RAILS OF STGR 15RH IN FS375.00, FS377.00, FS390.00, FS398.00 TO FS404.00, FS437 TO FS450.00 AND FS552.00 AT PASSENGER CABIN WAS EVALUATED DUE TO EXCEEDED ALLOWABLE DAMAGE PER CRJ-700 SRM 53-21-49-101-001-A01 AND REPLACED PER CRJ 700 AMM 53-00-49
